# SDR SIMA20170531008

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 3,568 hours, 2,564 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Wire Harness
- Condition: Failed
- Location: Rt Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FEET, WING ANTI-ICE FAIL CAUTION MESSAGE.  RAN QRH, SYSTEM MESSAGE DID NOT GO OUT.  REMOVED AND REPLACED THE RT WING NR 2 INBD TEMP SENSOR HARNESS IAW AMM 30-11-02.  OPS CHECKED GOOD.
